# SDR AALA2000206

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 677-683
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STRINGER 27R INBOARD SIDE STATION 677-683.  REMOVED AND REPLACED STRINGER CAP IN CONJUNCTION WITH SKIN REPAIR PER SRM 53-30-3.  (M)
